MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT
Model Number 2120
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant on tooth site #3 did not fit into the healing cap.It was removed and replaced with another implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: date returned to manufacturer was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were updated: 3331, 4109, 4110, 4111.H6: investigation findings code was updated: 180.H6: investigation conclusion code was updated: 4307.H10: narrative/data was updated.One (1) impl twist mp-1 3.75 mm 1 1.5 mm (2120) was returned for investigation.Visual evaluation of the as returned product identified signs of use.Based on the evaluation, and functional testing the device malfunction did occur.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimmer biomet.Dhr review was completed for the subject lot number (2021050995).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Further dhr review of the implant assembly verified that all components were free of defects during manufacturing.Complaint history review was performed for the reported lot number (2021050995) for similar events and no other complaint was identified.The reported event was recreated during functional testing, and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk file review, the most likely cause determined from the investigation is clinician uses device improperly, insufficient instructions for use, insufficient training.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information was received at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 1.5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15764052
Report Number0002023141-2022-02814
Device Sequence Number6226762
Product Code DZE
UDI-Device Identifier00889024013261
UDI-Public(01)00889024013261(17)260719(10)2021050995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model Number2120
Device Catalogue Number2120
Device Lot Number2021050995
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale